# SDR NSVA2010107

- Difficulty date: June 28, 2010
- Submitted: July 1, 2010
- Operation: Air carrier
- Aircraft: N196CJ
- Make and model: Saab 340B
- Aircraft serial: 340B196
- Aircraft time: 10,437 hours, 43,974 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Structure
- Condition: Damaged
- Location: Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PERFORMED PERMANENT REPAIR FOR ELONGATED HOLE ON THE LT NACELLE OUTBOARD SIDE APPROXIMATELY AT STA 203 USING TD 340-54-10-09.
